Multivariate negative binomial distributions generated by multivariate exponential distributions

Volume 25 / 1999

Bolesław Kopociński Applicationes Mathematicae 25 (1999), 463-472 DOI: 10.4064/am-25-4-463-472

Abstract

We define a multivariate negative binomial distribution (MVNB) as a bivariate Poisson distribution function mixed with a multivariate exponential (MVE) distribution. We focus on the class of MVNB distributions generated by Marshall-Olkin MVE distributions. For simplicity of notation we analyze in detail the class of bivariate (BVNB) distributions. In applications the standard data from [2] and [7] and data concerning parasites of birds from [4] are used.

Authors

  • Bolesław Kopociński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image